期刊論文

標題 Stability multipliers and μ upper bounds: connections and implications for numerical verification of frequency domain conditions
學年 87
學期 2
出版(發表)日期 1999/05/01
作品名稱 Stability multipliers and μ upper bounds: connections and implications for numerical verification of frequency domain conditions
作品名稱(其他語言)
著者 Chou, Yung-shan; 周永山; Tits, A.L.; Balakrishnan, V.
單位 淡江大學電機工程學系
出版者 IEEE Control Systems Society
著錄名稱、卷期、頁數 IEEE Transactions on Automatic Control 44(5), pp.906-913
摘要
關鍵字
語言 英文
ISSN 0018-9286
期刊性質 國外
收錄於 SCI;EI
產學合作
通訊作者
審稿制度
國別
公開徵稿
出版型式